PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 75 | 1 | 69-77
Tytuł artykułu

On the Cartan-Norden theorem for affine Kähler immersions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In [O2] the Cartan-Norden theorem for real affine immersions was proved without the non-degeneracy assumption. A similar reasoning applies to the case of affine Kähler immersions with an anti-complex shape operator, which allows us to weaken the assumptions of the theorem given in [NP]. We need only require the immersion to have a non-vanishing type number everywhere on M.
Słowa kluczowe
Rocznik
Tom
75
Numer
1
Strony
69-77
Opis fizyczny
Daty
wydano
2000
otrzymano
1999-10-20
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [NPP] K. Nomizu, U. Pinkall and F. Podesta, On the geometry of affine Kähler immersions, Nagoya Math. J. 120 (1990), 205-222.
  • [NP] K. Nomizu and F. Podesta, On the Cartan-Norden theorem for affine Kähler immersions, Nagoya Math. J. 121 (1991), 127-135.
  • [O1] B. Opozda, On some properties of the curvature and Ricci tensors in complex affine geometry, Geom. Dedicata 55 (1995), 141-163.
  • [O2] B. Opozda, On the Cartan-Norden theorem, Math. Z. 226 (1997), 309-316.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv75z1p69bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.